# SDR DHL97803001

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 3441 · Inertial Guidance System
- Part: Ins
- Part number: 452090
- Condition: Misaligned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 INS CDU WENT BLANK WHILE INFLIGHT.  MODE SWITCH PLACED IN THE ATT REF POSITION.  NR 2 INS ALIGNED AND OPS CHECKED GOOD PER MM 34-44-0.
